Volume 18, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Notes on open book decompositions for Engel structures

Vincent Colin, Francisco Presas and Thomas Vogel

Algebraic & Geometric Topology 18 (2018) 4275–4303
Bibliography
1 J Alexander, A lemma on systems of knotted curves, Proc. Nat. Acad. Sci. USA 9 (1923) 93
2 R Casals, J L Pérez, Á del Pino, F Presas, Existence h–principle for Engel structures, Invent. Math. 210 (2017) 417 MR3714508
3 R Casals, Á del Pino, F Presas, Loose Engel structures, preprint (2017) arXiv:1712.09283
4 V Colin, Recollement de variétés de contact tendues, Bull. Soc. Math. France 127 (1999) 43 MR1700468
5 V Colin, Livres ouverts en géométrie de contact (d’après Emmanuel Giroux), from: "Séminaire Bourbaki Vol. 2006/2007", Astérisque 317, Soc. Math. France (2008) 91 MR2487731
6 Y Eliashberg, Classification of overtwisted contact structures on 3–manifolds, Invent. Math. 98 (1989) 623 MR1022310
7 Y Eliashberg, Contact 3–manifolds twenty years since J Martinet’s work, Ann. Inst. Fourier (Grenoble) 42 (1992) 165 MR1162559
8 F Engel, Zur Invariantentheorie der Systeme Pfaffscher Gleichungen, Berichte über d. Verh. d. Sachsischen Gesell. der Wiss. 41, Hirzel (1889) 157
9 J B Etnyre, Lectures on open book decompositions and contact structures, from: "Floer homology, gauge theory, and low-dimensional topology" (editors D A Ellwood, P S Ozsváth, A I Stipsicz, Z Szabó), Clay Math. Proc. 5, Amer. Math. Soc. (2006) 103 MR2249250
10 H Geiges, review of montgomery MR1736216
11 H Geiges, An introduction to contact topology, 109, Cambridge Univ. Press (2008) MR2397738
12 E Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991) 637 MR1129802
13 E Giroux, Géométrie de contact : de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians" (editor L Tatsien), Higher Ed. Press (2002) 405 MR1957051
14 E Giroux, N Goodman, On the stable equivalence of open books in three-manifolds, Geom. Topol. 10 (2006) 97 MR2207791
15 F Laudenbach, V Poénaru, A note on 4–dimensional handlebodies, Bull. Soc. Math. France 100 (1972) 337 MR0317343
16 T Lawson, Open book decompositions for odd dimensional manifolds, Topology 17 (1978) 189 MR0494132
17 D McDuff, Applications of convex integration to symplectic and contact geometry, Ann. Inst. Fourier (Grenoble) 37 (1987) 107 MR894563
18 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Univ. Press (1998) MR1698616
19 R Montgomery, Engel deformations and contact structures, from: "Northern California symplectic geometry seminar" (editors Y Eliashberg, D Fuchs, T Ratiu, A Weinstein), Amer. Math. Soc. Transl. Ser. 2 196, Amer. Math. Soc. (1999) 103 MR1736216
20 S P Novikov, Pontrjagin classes, the fundamental group and some problems of stable algebra, from: "Essays on topology and related topics" (editors A Haefliger, R Narasimhan), Springer (1970) 147 MR0268907
21 F Presas, Geometric decompositions of almost contact manifolds, from: "Contact and symplectic topology" (editors F Bourgeois, V Colin, A Stipsicz), Bolyai Soc. Math. Stud. 26, János Bolyai Math. Soc. (2014) 137 MR3220942
22 F Quinn, Open book decompositions, and the bordism of automorphisms, Topology 18 (1979) 55 MR528236
23 W P Thurston, H E Winkelnkemper, On the existence of contact forms, Proc. Amer. Math. Soc. 52 (1975) 345 MR0375366
24 T Vogel, Existence of Engel structures, Ann. of Math. 169 (2009) 79 MR2480602
25 H E Winkelnkemper, Manifolds as open books, Bull. Amer. Math. Soc. 79 (1973) 45 MR0310912